Alert archive / New York / Frost Advisories in 2011

Frost Advisory 3, NWS Albany, NY

June 2, 2011Hamilton County, Herkimer County, New York

NWS Albany, NY issued this frost advisory at Jun 2, 2011, 2:52 AM EDT for Hamilton County, Herkimer County, New York. It took effect at Jun 3, 2011, 2:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 2:52 AM EDT (06:52 UTC)
In effect from
Jun 3, 2011, 2:00 AM EDT
Expired
Jun 3, 2011, 6:21 AM EDT
In force
4 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WWUS71 KALY 020652
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
252 AM EDT THU JUN 2 2011

NYZ032-033-022100-
/O.NEW.KALY.FR.Y.0003.110603T0600Z-110603T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
252 AM EDT THU JUN 2 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT FRIDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
891 
WWUS71 KALY 021934
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
334 PM EDT THU JUN 2 2011

NYZ032-033-031200-
/O.CON.KALY.FR.Y.0003.110603T0600Z-110603T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
334 PM EDT THU JUN 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT FRIDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
748 
WWUS71 KALY 030701
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
301 AM EDT FRI JUN 3 2011

NYZ032-033-032100-
/O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
/O.CON.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
301 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...UNTIL 8 AM EDT THIS MORNING AND FROM 2 AM EDT UNTIL 8 AM
  EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-032100-
/O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
301 AM EDT FRI JUN 3 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
002 
WWUS71 KALY 031021
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
621 AM EDT FRI JUN 3 2011

NYZ032-033-032100-
/O.CAN.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
621 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY WHICH WAS IN EFFECT FOR EARLY THIS MORNING ACROSS THE
WESTERN ADIRONDACKS AS TEMPERATURES ACROSS MUCH OF THIS AREA
REMAINED ABOVE 40 DEGREES OVERNIGHT. 

* LOCATIONS...WESTERN ADIRONDACKS.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-032100-
/O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
621 AM EDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SATURDAY...

* LOCATIONS...NORTHERN WARREN COUNTY.

* HAZARDS...AREAS OF FROST FORMATION.

* TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES.

* TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING.

* IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Jun 2, 2:06 AM EDT, 46 minutes earlier.

Area forecast discussion, Jun 2, 2:06 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
206 AM EDT THU JUN 2 2011

.SYNOPSIS...
A MAINLY DRY AND MUCH COOLER AIRMASS WILL SETTLE OVER OUR
REGION TO END THE WEEK. HIGH TEMPERATURES TODAY WILL BE AROUND 25
DEGREES COOLER THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES
EXPECTED FOR FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1 AM...MAINLY CLEAR SKIES AND MILD TEMPERATURES WERE FOUND
ACROSS MUCH OF THE FA WITH SOME MID LEVEL CLOUDS FROM THE MOHAWK
VALLEY NORTH. EXPECT MAINLY CLEAR SKIES FOR MUCH OF THE REMAINDER
OF TONIGHT WITH TEMPS DROPPING INTO THE UPPER 40S NORTHWEST TO
AROUND 60 SOUTHEAST. ONLY SIGNIFICANT CHANGE TO THIS UPDATE WAS TO
RAISE OVERNIGHT LOWS A FEW DEGREES AND SLOW THE RATE AT WHICH THE
HOURLY TEMPS ARE EXPECTED TO DECREASE DURING THE REMAINDER OF THE
NIGHT.

AS OF 9 PM...LINE OF CONVECTION AND ITS ASSOCIATED COLD FRONT
HAVE EXITED THE CWA. 00Z SOUNDING REVEAL A VERY DRY AIRMASS ACROSS
EASTERN NY AS THIS WILL HOLD WITH A MOCLR SKY TONIGHT. SOME
STRATUS MAY INTRUDE OUR DACKS OVERNIGHT AS COLD POCKET APPROACHES.
MAIN UPDATE WAS TO REMOVE POPS AND MODIFY HOURLY VALUES.

AS OF 630 AM...ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP IN THE
VERY UNSTABLE AND MOIST AIRMASS ACROSS FOR CENTRAL AND SOUTHEASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY AND
SOUTHERN VERMONT. SURFACE LIFTED INDICES ARE -5 TO -9 ACROSS THE
AREA OF CONCERN. THE STORMS ARE RAPIDLY DEVELOPING AND BECOME
SEVERE WITH LARGE HAIL. REFER TO OUR LOCAL STORM REPORT PRODUCT
FOR HAIL SIZES AND DAMAGE REPORTS. HAVE ADDED ISOLATED TO
SCATTERED THUNDERSTORMS WITH ENHANCED WORDING TO AREA FOR THIS
EVENING. ANOTHER SUMMARY LOCAL STORM REPORT PRODUCT WILL BE ISSUED
LATER THIS EVENING WHEN THE CONVECTION FINALLY COMES TO AN END FOR
THE FORECAST AREA.

AS OF 5 PM...HAVE ALLOWED SEVERE THUNDERSTORM WATCH #410 TO
EXPIRE AT 5 PM. HOWEVER A FEW STORMS CONTINUE TO FIRE OVER THE
NORTHERN TACONICS...NORTHERN BERKSHIRES AND SOUTHERN VERMONT.
THREAT FOR CONVECTION TO BE TO OUR EAST BY 00Z/THURSDAY AND HAVE A
DRY NIGHT FORECAST.

SUMMARY LOCAL STORM REPORT PRODUCT ISSUED 453 PM. HOWEVER HAVE ADDED
ADDITIONAL HAIL REPORTS FROM SOUTHERN VERMONT SINCE THEN. THE
LARGEST HAIL REPORTED TODAY WAS IN SHAFTSBURY VERMONT IN BENNINGTON
COUNTY WITH 3 1/4 INCHES. BASEBALL SIZE HAIL EQUALS 2 3/4 INCHES.

THE COLD FRONT APPROACHING DEW POINT AT ROME DOWN TO 46 DEGREES.
HIGH TEMPERATURE AT THE ALBANY INTERNATIONAL AIRPORT REACHED 93
DEGREES THIS AFTERNOON AS THE WIND SHIFTED TO THE WEST-SOUTHWEST
AND DEW POINT DROPPED FLOW AT KALB THE LOW 70S TO UPPER 50S. THE
RECORD HIGH TEMPERATURE FOR TODAY FOR ALBANY IS 94 DEGREES SET
BACK IN 1918.

AS OF 330 PM...SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT
UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE
WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY
COUNTIES.

SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY
LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE
SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT
307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT
PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING.

THE 16Z ALBANY SOUNDING INDICATED...
SURFACE CAPE OF 3452 J/KG.
MID-LEVEL LAPSE RATE OF 7.0 C/KM.
FREEZING LEVEL OF 13634 FEET.
WET-BULB ZERO HEIGHT OF 10500 FEET.

STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE
USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS
WILL BE RATHER STRONG AND GUSTY WITH GUSTS UP TO 30- TO 40 MPH
WITH UP TO ABOUT 45 MPH POSSIBLE ACROSS THE HIGHER TERRAIN OF THE
EASTERN CATSKILLS. UPPER TROUGH AXIS WITH SHORT WAVE ROTATING
ABOUT IT WILL SWING THROUGH DURING THE DAY.

PRESSURE GRADIENT ACROSS REGION WILL WEAKEN AS RIDGING BUILDS IN.
HEIGHTS WILL BEGIN TO RISE. IT WILL BE CHILLY THURSDAY NIGHT AS
LOWS BOTTOM OUT MAINLY THE 40S. THERE WILL BE THE POSSIBILITY FOR
FROST ACROSS A PORTION OF THE SOUTHERN ADIRONDACKS AS TEMPERATURES
ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S THERE.

TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS
RIDGING BUILDS IN AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE
COOL AGAIN FRIDAY NIGHT WITH FROST POSSIBLE ACROSS PORTIONS OF THE
SOUTHERN ADIRONDACKS.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
HPC GUIDANCE.  THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES
AND NO MAJOR STORMINESS.  LABRADOR TO MID-ATLANTIC HIGH PRESSURE
WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY.  THIS
MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT
THE REGION FOR THE LATTER PART OF THE WEEKEND.  ANOTHER WEAK HIGH
FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING
THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT.
THEN HIGH PRESSURE MOVES IN ONCE MORE.

DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE
THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND
THE 70S.  A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER
MID HUDSON VALLEY ON SUNDAY.  OVERNIGHT LOWS WILL BE IN THE UPPER
40S AND 50S.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
...VFR FLIGHT CONDITIONS ARE FORECAST THROUGH 06Z FRIDAY...

SOME SCATTERED TO BROKEN MIDLEVEL CLOUDS WILL MOVE ACROSS THE
NORTHERN PORTIONS OF THE REGION DURING THE PREDAWN PERIOD. WE
HAVE A TEMPO IN THE KGFL AND KALB TAFS FOR THIS.

A STRONG PRESSURE GRADIENT BETWEEN THE SURFACE LOW IN EASTERN
CANADA AND A HIGH ACROSS THE EASTERN STATES WILL RESULT IN STRONG
AND GUSTY NORTHWEST WINDS. SURFACE WINDS WILL BE GENERALLY WESTERLY
AROUND 5 KNOTS THROUGH THE PREDAWN PERIOD SO WE HAVE LLWS IN ALL 3
TAFS WITH WINDS JUST OFF THE SURFACE AROUND 30 KNOTS.

WINDS WILL PICK UP TO AROUND 15 KNOTS BY MID MORNING WITH GUSTS
UP TO 30 KNOTS DURING THE AFTERNOON HOURS. A COMBINATION OF COOL
AIR AND MOISTURE FROM LAKES HURON AND ONTARIO WILL RESULT IN A
DECK OF STRATOCU AROUND 5000 FT ASL FROM THE MOHAWK VALLEY NORTH
INCLUDING KALB. THIS MAY RESULT IN A FEW AREAS OF MVFR CIGS ALONG
WITH SOME LIGHT RAIN SHOWERS OVER THE HIGHER TERRAIN NORTHWEST OF
KALB...WEST OF KGFL...AND NORTHEAST OF KRME. CIGS IN THE HUDSON
AND MOHAWK VALLEYS SHOULD REMAIN VFR AND SHOWERS ARE NOT EXPECTED
IN THE HUDSON VALLEY.

OUTLOOK...
TONIGHT...VFR WITH DIMINISHING WINDS.
FRI-SAT...VFR...NO SIG WX.
SAT NT-MON...MAINLY VFR. SLIGHT CHC -SHRA/-TSRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A
DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE
WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER
THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY.

WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP
TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING.

RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT.
MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH
HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS
AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS
EXPECTED THURSDAY NIGHT.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS HAVE MOVED WELL EAST OF THE REGION. FOR
THE MOST PART THEY HAD LITTLE EFFECT ON THE RIVERS SINCE HEAVY RAIN
OCCURRED OVER RELATIVELY SMALL AREAS. THE STORMS IN THE PITTSFIELD
AREA DID CAUSE THE EAST BRANCH OF THE HOUSATONIC TO RISE ABOUT 6
INCHES.

THE SCHROON RIVER CONTINUES TO RECEDE BETWEEN SCHROON LAKE AND THE
HUDSON RIVER. IT WILL DROP BELOW ITS 7 FOOT FLOOD STAGE BEFORE
DAYBREAK TODAY.

SOME LIGHT RAIN SHOWERS ARE POSSIBLE OVER THE ADIRONDACKS TODAY.
RAINFALL AMOUNTS WILL BE LESS THAN A TENTH OF AN INCH AND THEY WILL
NOT HAVE ANY EFFECT ON THE RIVERS.

DRY WEATHER IS THEN FORECAST UNTIL THE WEEKEND.

LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE
REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS
ON LAKE CHAMPLAIN.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA/BGM/11
SHORT TERM...IAA
LONG TERM...ELH
AVIATION...RCK
FIRE WEATHER...IAA
HYDROLOGY...RCK
Hazardous weather outlook, Jun 1, 8:58 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
858 PM EDT WED JUN 1 2011

NYZ032-033-042-021100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
858 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON
AND NORTHERN WARREN COUNTIES OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS
TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. IF
THE THREAT OF FROST BECOMES MORE CERTAIN THEN FROST ADVISORIES
WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084-
VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
858 PM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT....MOHAWK
VALLEY...CATSKILLS...MID HUDSON VALLEY...CAPITAL DISTRICT AND
TACONICS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

Nearby

Frost Advisories in New York, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.